# SDR TWRA97148

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58801
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND EGRESS LIGHT STRIP AFT SIDE OF AFT GALLEY FLOOR INOP.  REMOVED AND REPLACED EGRESS LIGHT STRIP PER MM 33-51-00 PAGE 501.  OPS CHECKED NORMAL.  (M)
